lexi
IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4779 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1An observational study of cutaneous adverse drug reactions in a teaching hospital
Deepti Chopra,Vibha Sharma,Rohan Kapoor,Shridhar Dwivedi
International Journal of Clinical Pharmacy.2015;37(6)996
[DOI]
2An appraisal of allergic disorders in India and an urgent call for action
Mamidipudi Thirumala Krishna,Padukudru Anand Mahesh,Pudupakkam Vedanthan,Saibal Moitra,Vinay Mehta,Devasahayam Jesudas Christopher
World Allergy Organization Journal.2020;13(7)100446
[DOI]
3A prospective study of clinical spectrum of cutaneous adverse drug reactions and their incidence in Indian population
SK Malhotra,Baljit Kaur,Inderpal Kaur
IP Indian Journal of Clinical and Experimental Dermatology.2021;7(2)143
[DOI]
4CLINICO-EPIDEMIOLOGICAL STUDY OF CUTANEOUS ADVERSE DRUG REACTIONS: A HOSPITAL-BASED STUDY
Satyendra Kumar Sharma,Tanmay Padhi
Journal of Evidence Based Medicine and Healthcare.2019;6(31)2113
[DOI]
5Cutaneous adverse drug reactions in a tertiary care hospital: An observational study
Tanmay Baijayanti Rath,Tanmay Manas Ranjan Naik,Tanmay Bhabagrahi Rath,Tanmay Renuka Bhoi,Tanmay Jai Prakash
Journal of Pharmacovigilance and Drug Research.2020;1(1)6
[DOI]
6Patterns of Cutaneous Drug Reactions: A Review
Sapna Goutham,Narayanan Rajendran
SBV Journal of Basic, Clinical and Applied Health Science.2020;2(4)134
[DOI]
7A CASE REPORT STUDY OF DICLOFENAC–INDUCED SEVERE FIXED DRUG ERUPTION
Ravindra Kumar Ganjikunta,Kiran Kanth Vudayana,Subba Reddy Avula
Journal of Evidence Based Medicine and Healthcare.2016;3(30)1374
[DOI]
8Severe cutaneous adverse drug reactions: Incidence, clinical patterns, causative drugs and modalities of treatment in Assiut University Hospital, Upper Egypt
Doaa A. E. Abou-Taleb,Ahmed M. El-Sayed,Ayad A. Ghabesha,Sahar B. Hassan
Dermatologic Therapy.2020;33(6)1374
[DOI]
9Association of HLA-B*51:01, HLA-B*55:01, CYP2C9*3, and Phenytoin-Induced Cutaneous Adverse Drug Reactions in the South Indian Tamil Population
Shobana John,Karuppiah Balakrishnan,Chonlaphat Sukasem,Tharmarajan Chinnathambi Vijay Anand,Bhutorn Canyuk,Sutthiporn Pattharachayakul
Journal of Personalized Medicine.2021;11(8)737
[DOI]
10A Prospective Study on Adverse Drug Reactions in an Indian Hospital
Sutthiporn Sivanandy Palanisamy,Sutthiporn Kottur S.G. Arul Kumaran,Sutthiporn Aiyalu Rajasekaran
Journal of Pharmacy and Nutrition Sciences.2013;3(2)149
[DOI]
11Patch tests: not a useful tool in diagnosing adverse cutaneous drug reactions
Sushma Yadav
Adverse Drug Reaction Bulletin.2017;302(1)1167
[DOI]
12Dermatological Adverse Drug Reactions in a Tertiary Care Teaching Hospital of Punjab-A Pharmacovigilance Study
Narinder Singh,Jaswinder Singh,Vikram Bhandari,Rahat Kumar,Meenakshi Gupta,Deepika Tikko,Preet Sood
AMEI's Current Trends in Diagnosis & Treatment.2018;2(2)71
[DOI]
13Pharmacovigilance study of spontaneous adverse drug reaction in a tertiary care centre
Wazid Ali,Smita Manjavkar,Imran Kazmi,ShamimUllah Khan
Current Medicine Research and Practice.2022;12(3)106
[DOI]
14Comparison of sensitivities of skin prick and intradermal tests with oral rechallenge test: A prospective interventional hospital-based study
SatyendraK Singh,Ayushi Bohara,Tulika Rai
Indian Journal of Dermatology.2021;66(1)55
[DOI]
15Severe cutaneous adverse drug reactions
Rajesh Verma,Biju Vasudevan,Vijendran Pragasam
Medical Journal Armed Forces India.2013;69(4)375
[DOI]
16ANALYSIS OF CUTANEOUS ADVERSE DRUG REACTIONS ON USING COMMONLY PRESCRIBED DRUGS AT A TERTIARY CARE HOSPITAL
Deepa Latha Ciddhavaduta,Samikrutha Samikrutha,Deepika Baloju
Journal of Evidence Based Medicine and Healthcare.2018;5(21)1621
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow